MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK SYSTEM T-CONNECTOR EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION INTERLINK SYSTEM T-CONNECTOR EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N3326
Medical Device Problem Code Failure to Prime (1492)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that two (2) interlink t-connector extension sets would not prime.This issue was identified during setup and preparation prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h3, h4, and h6.H10: only one (1) of two (2) actual samples and one (1) companion sample were received for evaluation.One (1) actual device was not returned; therefore, a device analysis could not be completed.A visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed on both returned samples which included prime testing and clear passage testing.The samples failed prime testing as the set would not prime and failed clear passage testing as there was blockage between the tubing and the interlink t-connector.The reported condition was verified.The cause of the reported condition.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK SYSTEM T-CONNECTOR EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10019054
Report Number1416980-2020-02505
Device Sequence Number3159512
Product Code FPA
UDI-Device Identifier00085412004648
UDI-Public(01)00085412004648
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K060074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2N3326
Device Lot NumberUR19B05038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2020
Initial Date Received by Manufacturer 04/08/2020
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date05/01/2020
Supplement Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1